RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 3, Pages 440–447 (Mi mz358)  

This article is cited in 2 scientific papers (total in 2 papers)

Blow-Ups of Three-Dimensional Terminal Singularities: The $cA$ Case

I. Yu. Fedorov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Divisors with minimal discrepancy over $cA$ points are classified.

DOI: https://doi.org/10.4213/mzm358

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:3, 400–407

Bibliographic databases:

UDC: 512.776
Received: 20.02.2001

Citation: I. Yu. Fedorov, “Blow-Ups of Three-Dimensional Terminal Singularities: The $cA$ Case”, Mat. Zametki, 71:3 (2002), 440–447; Math. Notes, 71:3 (2002), 400–407

Citation in format AMSBIB
\Bibitem{Fed02}
\by I.~Yu.~Fedorov
\paper Blow-Ups of Three-Dimensional Terminal Singularities: The $cA$ Case
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 3
\pages 440--447
\mathnet{http://mi.mathnet.ru/mz358}
\crossref{https://doi.org/10.4213/mzm358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913613}
\zmath{https://zbmath.org/?q=an:1070.14016}
\elib{http://elibrary.ru/item.asp?id=5025287}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 3
\pages 400--407
\crossref{https://doi.org/10.1023/A:1014807109829}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848544}


Linking options:
  • http://mi.mathnet.ru/eng/mz358
  • https://doi.org/10.4213/mzm358
  • http://mi.mathnet.ru/eng/mz/v71/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Fedorov, “Divisorial contractions to 3-dimensional $cDV$ points”, Sb. Math., 193:7 (2002), 1091–1102  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. Yu. Fedorov, “Purely Log-Terminal Blow-Ups of Index 1”, Math. Notes, 75:6 (2004), 855–863  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:39
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019